# SDR ASAA0380598

- Difficulty date: September 29, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: 4616968501
- Condition: Disconnected
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - PREFLIGHT CHECK, FOUND LT CAPTAINS SLIDING CLEARVIEW WINDOW ACTUATING ROD FOUND DISCONNECTED. RECONNECTED ACTUATING ROD.  WINDOW THEN OPERATED PROPERLY.  (M)
